Economics at your fingertips  

Generalized Bayes Estimator for Spatial Durbin Model

Anoop Chaturvedi (), Shalabh () and Sandeep Mishra ()
Additional contact information
Shalabh: Indian Institute of Technology Kanpur
Sandeep Mishra: University of Delhi

Journal of Quantitative Economics, 2021, vol. 19, issue 1, No 13, 267-285

Abstract: Abstract This paper considers the spatial Durbin model and derives generalized Bayes estimator for the regression parameters vector. The minimaxity of the estimator has been established. The simulation study shows that the proposed generalized Bayes estimator has uniformly improved risk properties than the usual OLS estimator.

Keywords: Spatial econometric models; Spatial Durbin model; Generalized Bayes estimator; Minimaxity; Gauss hypergeometric function (search for similar items in EconPapers)
JEL-codes: C11 C21 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s40953-021-00271-x

Access Statistics for this article

Journal of Quantitative Economics is currently edited by Dilip Nachane and P.G. Babu

More articles in Journal of Quantitative Economics from Springer, The Indian Econometric Society (TIES) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-01-23
Handle: RePEc:spr:jqecon:v:19:y:2021:i:1:d:10.1007_s40953-021-00271-x